# SDR AALA20140916004

- Difficulty date: September 15, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N484AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49677
- Aircraft time: 73,987 hours, 38,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT 1 DOOR PORTABLE EMER LIGHT FAILED TEST.  REPLACED LT NR 1 DOOR PORTABLE EMER LIGHT ASSEMBLY.  OPERATIONS CHECKED NORMAL.
